Benylin 4 Flu Tablets - A medicine which is used to help relieve the four main symptoms of flu: fever, body aches, nasal congestion and coughing. The ingredients it uses to do this are: paracetamol, an analgesic which helps to relieve aches and pains and fever (high temperature), diphenhydramine, an antihistamine which helps relieve coughing and dry secretions and pseudoephedrine, a decongestant
Benylin Cold & Flu Day & Night Max Strength Capsules contain twodifferent capsules- one for daytime treatment and one for night-time.They contain a combination of ingredients to help relieve the symptomsof colds and flu, including stuffy noses, headache, fever, sore throat,fatigue and drowsiness, aches and pains. The paracetamol gets to work onthe pain and feverishness whilst the caffeine,
Benylin Childrens Night Coughs provides effective relief from childrens cough and congestion. It also helps relieve runny nose and sneezing associated with hayfever and other allergies.Not suitable for children under 6 years.Each 5ml of cough syrup contains the Active Ingredients Diphenhydramine hydrochloride 7 mg, Levomenthol 0.55mg.Do not use more than 4 doses in 24 hours.Do not use to sedate a
Tackle tickly coughs with this soothing cough medicine from Benylin.Benylin Tickly Coughs Non-Drowsy is specially formulated to relieve the discomfort of irritating coughs and sore throats, helping you to carry on with everyday life, without being bothered by the symptoms of a tickly cough.